Nausea/Vomiting - KBorba

Side Effects Associated with Hodgkin Disease. Posted on April 22, 2015 View this journey (4 Experiences)

I am 11 years in remission and still have constant nasuea. It started during my chemo and as never gone away. There are times when it has not been as bad but it is still something that I strugle with daily. None of the doctors believe it is related to my treatment but I have no other explination for it. I feel alone and at a loss for a way to feel better. I have tried multiple anti-nasuea medicines but none have worked. Probiotics seemed to help but after taking them for more then 3 days at time the nausea comes back. I have found no information on the subject and am feeling alone.

1 Comment
  • carolk2222's Avatar
    carolk2222

    Hello. I want to tell you right now that your doctors don't know that your symptoms aren't related to your treatment. Mine told me that mine weren't related and I took them at their word. Then a couple years later I decided that they must be. I was my own patient advocate and found out for myself that yes my symptoms were a cause of my problems from the radiation I had received. Don't give up! You are the only one that will be able to find the answers. A lot of doctors don't seem to know. Research, ask, google and do what ever you have to do to find out. I don't believe your symptoms are a coincidence. I am sorry you are going through this. Let me know if you come across any answers. I would love to know. Good luck :)

    over 5 years ago

Read more Hodgkin Disease experiences about Nausea/Vomiting.

Read and answer Hodgkin Disease questions.